Alert archive / Kansas / Special Weather Statements in 2013

Special Weather Statement, NWS Hastings, NE

May 19, 2013Mitchell County, Kansas

NWS Hastings, NE issued this special weather statement at May 19, 2013, 7:21 PM CDT for Mitchell County, Kansas. It was in force for 9 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 19, 2013, 7:21 PM CDT (00:21 UTC)
Expired
May 19, 2013, 7:30 PM CDT
In force
9 min
Issued by
NWS Hastings, NE

County Mitchell County, KS

The radar

The Grand Island radar (KUEX), 95 km from the middle of the area, began a volume at 00:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 19, 7:25 PM CDTTSTM WND DMGBeloit, KSGARAGE DOOR BLOWN OFF ITS TRACK. TIME EST FROM NEARBY AWOS.
May 19, 7:25 PM CDTTSTM WND GST 67Beloit, KSTHUNDERSTORM OUTFLOW IN ADVANCE OF APPROACHING STORM.
May 19, 7:30 PM CDTTSTM WND DMG4 S Glen Elder, KSDELAYED REPORT OF 18 INCH DIAMETER TREE UPROOTED 4 MILES SOUTH OF GLEN ELDER AND BLOCKING THE DRIVEWAY. POWER OUTAGE AT SAME LOCATION.
May 19, 7:30 PM CDTTSTM WND DMGGlen Elder, KSDELAYED REPORT OF DAMAGES IN GLEN ELDER. LUMBER YARD ROOF WAS BLOWN OFF, TREE LIMBS UP TO 4 INCHES IN DIAMETER DOWN, PILES OF HAIL UP TO 6 INCHES DEEP.
May 19, 7:35 PM CDTTSTM WND GST 70Glen Elder, KSTRAINED SPOTTER REPORTED WINDS ESTIMATED AT UP TO 70 MPH WITH DIME SIZE HAIL.
May 19, 7:38 PM CDTTSTM WND GST 63Beloit, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 0.4 hours before the alert went out and 239 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2013-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 87 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2013-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
87 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
3147 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
28 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

581 
WWUS83 KGID 200021
SPSGID

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
721 PM CDT SUN MAY 19 2013

KSZ019-200030-
MITCHELL KS-
721 PM CDT SUN MAY 19 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MITCHELL COUNTY UNTIL
730 PM CDT...

AT 717 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR GLEN ELDER...OR 13 MILES WEST OF BELOIT...
MOVING EAST AT 45 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BELOIT...
  GLEN ELDER...
  ASHERVILLE...
  SCOTTSVILLE...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3957 9833 3956 9795 3937 9794 3930 9838
      3952 9846
TIME...MOT...LOC 0021Z 250DEG 37KT 3946 9831

$$

HALBLAUB

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this special weather statement went out at May 19, 6:28 PM CDT, 53 minutes earlier.

Area forecast discussion, May 19, 6:28 PM CDT, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
628 PM CDT SUN MAY 19 2013

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 235 PM CDT SUN MAY 19 2013

WE ARE MONITORING RADAR.

PLEASE SEE THE 1113 AM AFD FOR OUR MORE EXTENSIVE THINKING ON THE
CONVECTIVE ENVIRONMENT AND EXPECTATIONS.

ALOFT: AN 85 KT ULJ ON THE DYNAMIC TROPOPAUSE WAS EJECTING ONTO THE
SRN PLAINS WITH A CUT-OFF LOW DEVELOPING OVER SD.

SFC: A COOL FRONT BISECTED THE FCST AREA AT 19Z /ROUGHLY JUST W OF
HWY 281/. THIS FRONT WILL SLOWLY DEPART TO THE E THIS EVNG...
PUTTING THE FCST AREA IN THE COOL SECTOR OF THE CUT-OFF.

NOW THRU SUNSET: DESTABILIZATION IS UNDERWAY. SO EXPECT SCT TSTMS
WILL CONTINUE TO ERUPT. THE WIND PROFILE IS BECOMING UNIDIRECTIONAL
AND 0-5 KM SHEAR WILL BE DECREASING OVER THE NEXT 6 HRS. MLCAPE
SHOULD PEAK AROUND 1500 J/KG. STORMS SHOULD ORGANIZE INTO SHORT
LINE SEGMENTS OF MULTICELLS. OVERALL EXPECT A DECENT AMT OF SUB-
SEVERE HAIL WITH THE STRONGEST STORMS.

WHILE TOR WW 181 IS IN EFFECT FROM GENEVA NEB-BELOIT KS...THIS IS
MAINLY TO COVER THE INITIAL TSTM DEVELOPMENT THAT IS LIKELY TO TAKE
THE FORM OF MARGINAL 1" HAIL AND G60 MPH. AS THE STORM STRENGTHEN
THE MAIN SHOW WILL BE FURTHER E.

TNGT: TSTMS WANE WITH LOSS OF DAYTIME HEATING. FCST MAY BE A LITTLE
PESSIMISTIC ON CLOUDS. EXPECT M/CLEAR TO P/CLOUDY.

MON: A DECENT START TO THE DAY BUT UPR-LVL COLD POOL WILL RESULT IN
DESTABILIZATION AND ISOLATED AFTN SHWRS AND POSSIBLY A TSTM. BEST
CHANCE FOR THUNDER WILL BE S AND E OF THE TRI-CITIES. MOST PLACES
WILL REMAIN DRY.

BREEZY W WINDS WILL GUST 25-35 MPH AFTER 10 AM.

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 318 PM CDT SUN MAY 19 2013

MAIN FORECAST CONCERNS WILL BE CHANCES FOR SHOWERS MONDAY NIGHT
THROUGH WEDNESDAY AND THUNDERSTORMS THURSDAY THROUGH SUNDAY AND
TEMPERATURES THROUGH THE PERIOD.

AN UPPER LEVEL LOW IN THE NORTHERN PLAINS WILL CONTINUE TO DRIFT
TO THE EAST FOR MONDAY NIGHT THROUGH WEDNESDAY. MONDAY NIGHT INTO
TUESDAY IT IS CLOSE ENOUGH THAT THERE IS A CHANCE FOR SHOWERS
ACROSS THE AREA. THE MUCAPE IS LITTLE TO NOTHING. IN ADDITION
DURING THIS TIME THERE IS A COLD FRONT THAT MOVES THROUGH THE
AREA. THIS WILL HELP TO KEEP TEMPERATURES BELOW NORMAL FOR THIS
TIME OF YEAR. BY TUESDAY NIGHT AND WEDNESDAY THE UPPER LOW MOVES
FURTHER TO THE NORTHEAST...BUT STILL SENDS SOME WEAK LOBES OF
ENERGY THROUGH THE FORECAST AREA. MOISTURE CONTINUES ACROSS MOST
IF NOT ALL OF THE AREA AND EXPECT THERE TO BE CLOUDS. THE SHOWERS
SHOULD BE CONFINED TO THE FAR NORTH AND THE CHANCES ARE MINIMAL.
THE COOLER AIR REMAINS ACROSS THE AREA.

A SHORT WAVE RIDGE BUILDS BEHIND THE UPPER LEVEL LOW IN THE
NORTHERN PLAINS. WITH THE UPPER LEVEL LOW TO THE NORTHEAST...THERE
IS A BREAK IN THE PRECIPITATION ACROSS THE FORECAST AREA WEDNESDAY
NIGHT. ANOTHER UPPER LEVEL WAVE THAT DEVELOPS IN THE NORTHWEST
CONUS WILL START TO AFFECT THE AREA AGAIN BY THURSDAY. THE FIRST
WEAK WAVE MOVES INTO THE AREA THURSDAY AND BRINGS A SMALL CHANCE
FOR THUNDERSTORMS ACROSS NORTH CENTRAL KANSAS. THE WEAK WAVES
CONTINUE TO MOVE INTO THE AREA THROUGH SUNDAY. MODELS HAVE SOME
DIFFERENCES IN THE TIMING OF THE WAVES AND THEREFORE SOME
DIFFERENCES IN HOW MUCH PRECIPITATION THERE WILL BE. IT LIKELY
WILL NOT BE RAINING ALL OF THE TIME IN EVERY LOCATION...BUT HAVE
KEPT CHANCES FOR THUNDERSTORMS THROUGH THE PERIOD.

TEMPERATURES WILL REMAIN AROUND NORMAL FOR THIS TIME OF YEAR FOR
THURSDAY AND FRIDAY...BUT BY SATURDAY AND SUNDAY AS A SURFACE LOW
DEVELOPS ON THE HIGH PLAINS...WINDS TURN TO THE SOUTH AND THERE IS
SOME WARM ADVECTION. TEMPERATURES WILL WARM BACK ABOVE NORMAL AGAIN
FOR THE WEEKEND.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING)
ISSUED AT 628 PM CDT SUN MAY 19 2013

THUNDERSTORMS EXITING THE KGRI TERMINAL AREA IN THE NEXT HALF HOUR
OR SO. A COUPLE OF CONCERNS DURING THE TAF PERIOD. WINDS WILL BE
TURNING TO THE WEST BEHIND THE THUNDERSTORMS AND COULD GET GUSTY
LATER THIS EVENING AND OVERNIGHT. BY MORNING SOME LOWER CLOUDS
WILL MOVE INTO THE AREA...BUT SHOULD BE SCATTERED AND REMAIN VFR.
THE WINDS WILL INCREASE AGAIN DURING THE DAY ON MONDAY. THE NEXT
QUESTION WILL BE WHETHER THERE WILL BE ANY THUNDERSTORMS MONDAY
AFTERNOON TOWARD THE END OF THE PERIOD. WILL KEEP IT DRY FOR
NOW...BUT NEED TO WATCH IT.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.
&&

SHORT TERM...HALBLAUB
LONG TERM...JCB
AVIATION...JCB
Hazardous weather outlook, May 19, 3:23 PM CDT, 3 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
323 PM CDT SUN MAY 19 2013

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
202030-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
323 PM CDT SUN MAY 19 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH THIS EVENING. THERE
IS A SLIGHT RISK SOME THUNDERSTORMS COULD TURN SEVERE. THE MAIN
THREATS WILL BE ONE INCH HAIL...AND DAMAGING STRAIGHT LINE WINDS.

THE THREAT FOR THUNDERSTORMS WILL DIMINISH BY 9 PM.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

ISOLATED THUNDERSTORMS ARE POSSIBLE MONDAY ACROSS THE OUTLOOK
AREA. NO SEVERE STORMS WILL OCCUR.

THUNDERSTORM ARE POSSIBLE THURSDAY THROUGH SATURDAY. IT IS STILL
TOO EARLY TO DEFINITIVELY DETERMINE THE SEVERE WEATHER THREAT
LEVEL WITH THOSE THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS PLEASE RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL
WEATHER SERVICE IN HASTINGS.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

HALBLAUB

In the hours before

Special weather statement, May 19, 7:00 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
700 PM CDT SUN MAY 19 2013

NEZ049-064-200015-
POLK NE-YORK NE-
700 PM CDT SUN MAY 19 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN YORK AND SOUTHWESTERN
POLK COUNTIES UNTIL 715 PM CDT...

AT 658 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM POLK TO YORK...AND
MOVING NORTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  YORK...
  BENEDICT...
  STROMSBURG...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4121 9762 4088 9746 4083 9771 4111 9783
TIME...MOT...LOC 0000Z 246DEG 19KT 4110 9773 4088 9762

FAY
Local storm report, May 19, 7:01 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
701 PM CDT SUN MAY 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0644 PM     HAIL             2 N HARVARD             40.65N 98.10W
05/19/2013  E0.50 INCH       CLAY               NE   EMERGENCY MNGR

            DIME SIZE HAIL REPORTED 2 MILES NORTH OF HARVARD

&&

REED
Special weather statement, May 19, 7:03 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
703 PM CDT SUN MAY 19 2013

KSZ019-200015-
MITCHELL KS-
703 PM CDT SUN MAY 19 2013

...SIGNIFICANT WEATHER ADVISORY FOR MITCHELL COUNTY UNTIL 715 PM
CDT...

AT 658 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES WEST OF TIPTON...OR 26 MILES WEST OF
BELOIT...MOVING EAST AT 60 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BELOIT...
  CAWKER CITY...
  VICTOR...
  GLEN ELDER...
  ASHERVILLE...
  SCOTTSVILLE...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3956 9849 3957 9794 3925 9794 3924 9849
TIME...MOT...LOC 0003Z 252DEG 53KT 3940 9850

HALBLAUB
Special weather statement, May 19, 7:07 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
707 PM CDT SUN MAY 19 2013

NEZ048-049-200015-
MERRICK NE-POLK NE-
707 PM CDT SUN MAY 19 2013

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL POLK AND EXTREME
NORTHEASTERN MERRICK COUNTIES UNTIL 715 PM CDT...

AT 703 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTH OF SILVER CREEK...OR 21 MILES
SOUTHWEST OF COLUMBUS...MOVING NORTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  SILVER CREEK...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4115 9769 4131 9771 4135 9770 4140 9760
      4134 9759 4137 9751 4137 9749 4124 9747
TIME...MOT...LOC 0007Z 241DEG 25KT 4127 9765

FAY
Special weather statement, May 19, 7:20 PM CDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
720 PM CDT SUN MAY 19 2013

NEZ049-200030-
POLK NE-
720 PM CDT SUN MAY 19 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN POLK COUNTY UNTIL
730 PM CDT...

AT 717 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTH OF OSCEOLA...OR 16 MILES SOUTHWEST
OF COLUMBUS...MOVING EAST AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF NORTHERN POLK COUNTY.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4121 9737 4118 9761 4131 9765 4131 9760
      4134 9759 4137 9751 4137 9747 4140 9737
      4139 9736
TIME...MOT...LOC 0020Z 259DEG 20KT 4127 9756

FAY
Special weather statement, May 19, 7:21 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
721 PM CDT SUN MAY 19 2013

KSZ019-200030-
MITCHELL KS-
721 PM CDT SUN MAY 19 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MITCHELL COUNTY UNTIL
730 PM CDT...

AT 717 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR GLEN ELDER...OR 13 MILES WEST OF BELOIT...
MOVING EAST AT 45 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BELOIT...
  GLEN ELDER...
  ASHERVILLE...
  SCOTTSVILLE...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3957 9833 3956 9795 3937 9794 3930 9838
      3952 9846
TIME...MOT...LOC 0021Z 250DEG 37KT 3946 9831

HALBLAUB

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 7:00 PM CDTSpecial Weather StatementGIDYork15 min
May 19, 7:07 PM CDTSpecial Weather StatementGIDPolk8 min
May 19, 7:20 PM CDTSpecial Weather StatementGIDPolk10 min
May 19, 7:50 PM CDTSpecial Weather StatementGIDThayer25 min
May 19, 8:05 PM CDTSevere Thunderstorm WarningGIDFillmore, Thayer25 min
May 19, 8:34 PM CDTSpecial Weather StatementGIDThayer11 min
May 19, 7:03 PM CDTSpecial Weather StatementGIDMitchell12 min
May 19, 7:33 PM CDTSevere Thunderstorm WarningGIDJewell, Mitchell27 min

Nearby

Special Weather Statements in Kansas, 2013Every special weather statement in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.